2017
Том 69
№ 5

All Issues

On the asymptoticity of distributions of maximum deviation in a Poisson process

Gusak D. V., Korolyuk V. S.

Full text (.pdf)


Abstract

The author discusses the algorithm of asymptotic expansions for the distribution of maximum deviations in a Poisson process leading to equations for the terms of the asymptotic.

Citation Example: Gusak D. V., Korolyuk V. S. On the asymptoticity of distributions of maximum deviation in a Poisson process // Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 138-144.

Full text